Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Excessive masturbation and effect on hair growth - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2270 Questions
User :   what is classed as excessive masturbation in a 21 year old?
Doctor :   Hello.
User :   hi
Doctor :   Do you mean the frequency?
User :   yeah
Doctor :   It would be around 3 to 5 times a day.
User :   hmm
User :   as my body is not as developed as other friends such as not alot of arm hair etc
Doctor :   How old are you?
User :   21
Doctor :   Ok.
Doctor :   The hair growth pattern depends
Doctor :   from every person to preson.
User :   so if i was to be masturbating twice a day would this lead lesser hair growth
Doctor :   The hair growth depends on the testosterone hormone levels, genetic, etc.
Doctor :   It can said that excessive masturbating may cause hair loss or thinning out of hair.
Doctor :   Are you with me?
User :   yes thanks you very
User :   much
Doctor :   Is there any thing else
User :   its just annoying that it could be linked
User :   no that was it thank you
Doctor :   i can help you with?
Doctor :   Thanks for consulting
Doctor :   healthcaremagic
Doctor :   bye for now.
Doctor :   Are you there?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor